# SDR ASOA201810285295

- Difficulty date: October 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R32208
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD VERTICAL POST AT FS409+128, LBL18, FOUND DAMAGE ON THE 2ND TO THE BOTTOM HOLE. COMPLIED WITH EC/TC REO 601R-53-41-2384 AND REO 601R-53-41-2384, DATED 2018-10-19.
